# SDR SWIA2021081060243

- Difficulty date: May 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 3-2 HAS PITTING CORROSION (MARKED WITH RED)     (C-CHECK RO 8/9/2021)    BLENDED DAMAGE AT LH SLAT TRACK 3-2 REF-CRJ-700 MHIRJ REO 670-57-42-1097 REV --, DATED 2021-05-17 AND CRJ 700 SRM 51-21-06-001-001-A01 ALL STEPS COMPLETED, OPS TEST GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
